# SDR DLL10982013

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE INDICATION IN FLIGHT, POM PROCEDURE COMPLIED WITH.  BOTH BOTTLES FIRED, CIRCUIT WOULD NOT TEST.  REPLACED UPPER GAS GENERATOR AND AFT GEARBOX LOOP CONNECTORS.
